Alert archive / Iowa / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 124, NWS Quad Cities, IA
NWS Quad Cities, IA issued this severe thunderstorm warning at Jul 22, 2011, 9:43 PM CDT for Cedar County, Jones County, Linn County, Iowa. It was in force for 62 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 22, 2011, 9:43 PM CDT (02:43 UTC)
- Expired
- Jul 22, 2011, 10:45 PM CDT
- In force
- 62 min
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Cedar County, IA, Jones County, IA, Linn County, IA
The radar
The Quad Cities radar (KDVN), 67 km from the middle of the area, began a volume at 02:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 22, 9:50 PM CDT | TSTM WND DMG | Monticello, IA | 3 TO 5 INCH TREE LIMBS DOWN IN TOWN. ONE TREE PARTIALLY DOWN. |
| Jul 22, 9:50 PM CDT | TSTM WND GST 60 | Monticello, IA | AT COUNTY FAIRGROUNDS. |
| Jul 22, 9:55 PM CDT | TSTM WND GST 59 | Monticello Municipal Ai, IA | |
| Jul 22, 10:00 PM CDT | TSTM WND DMG | Monticello, IA | AT JONES COUNTY FAIR, JUMBOTRON DESTROYED, SOUND SYSTEM RUINED. VENDORS TENTS DOWN AND JONES COUNTY MOBILE EM UNIT AWNING DESTROYED. DELAYED REPORT |
| Jul 22, 10:15 PM CDT | TSTM WND GST 60 | Monticello, IA | OCCASIONAL GUSTS UP TO 60 MPH BETWEEN 1000 AND 1015 PM AT THE JONES COUNTY FAIR GROUNDS. |
| Jul 22, 10:20 PM CDT | TSTM WND DMG | Mount Vernon, IA | TREES POWERLINES DOWN IN MT VERNON AND LISBON. DELAYED REPORT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 2.7 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3095 J/kg
- Mixed-layer CIN
- -39 J/kg
- Mixed-layer LCL
- 1066 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 44 m²/s²
- 0-3 km storm-relative helicity
- 59 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 3.5
The text
As transmitted, in the capitals the NWS used until 2016.
975
WUUS53 KDVN 230243
SVRDVN
IAC031-105-113-230345-
/O.NEW.KDVN.SV.W.0124.110723T0243Z-110723T0345Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
943 PM CDT FRI JUL 22 2011
THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN CEDAR COUNTY IN EAST CENTRAL IOWA...
JONES COUNTY IN EAST CENTRAL IOWA...
SOUTHEASTERN LINN COUNTY IN EAST CENTRAL IOWA...
* UNTIL 1045 PM CDT.
* AT 940 PM CDT...TRAINED SPOTTERS AND DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS AROUND 60
MPH. THIS STORM WAS LOCATED APPROXIMATELY NEAR SPRINGVILLE...OR 8
MILES SOUTHWEST OF ANAMOSA...AND MOVING SOUTHEAST AT 25 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MOUNT
VERNON...MARTELLE...LANGWORTHY...MONTICELLO...LISBON...AMBER...
MORLEY...MECHANICSVILLE...CENTER JUNCTION...OLIN...ONSLOW...
STANWOOD...WYOMING...CLARENCE...TIPTON...OXFORD JUNCTION AND
BENNETT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. MOVE IMMEDIATELY INDOORS AND STAY AWAY
FROM WINDOWS.
THIS STORM IS ALSO PRODUCING FREQUENT AND DANGEROUS LIGHTNING.
&&
LAT...LON 4220 9090 4167 9094 4184 9137 4186 9137
4186 9142 4196 9166 4228 9121
TIME...MOT...LOC 0243Z 296DEG 20KT 4203 9140
WIND...HAIL 60MPH <1.00IN
$$
ERVIN4 follow-up statements
665
WWUS53 KDVN 230256
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
956 PM CDT FRI JUL 22 2011
IAC031-105-113-230345-
/O.CON.KDVN.SV.W.0124.000000T0000Z-110723T0345Z/
LINN IA-CEDAR IA-JONES IA-
956 PM CDT FRI JUL 22 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT
FOR JONES...NORTHERN CEDAR AND SOUTHEASTERN LINN COUNTIES...
AT 952 PM CDT...TRAINED SPOTTERS AND DOPPLER RADAR INDICATED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70
MPH. THIS STORM WAS LOCATED APPROXIMATELY NEAR MARTELLE...OR 8 MILES
SOUTHWEST OF ANAMOSA...MOVING SOUTHEAST AT 25 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
AMBER...PICTURED ROCKS WILDLIFE AREA...MORLEY...CAMP COURAGEOUS...
CENTRAL PARK...SCOTCH GROVE...MECHANICSVILLE...CENTER JUNCTION...
OLIN...ONSLOW...STANWOOD...HALE...WYOMING...TIPTON MATTHEWS
AIRPORT...CLARENCE...TIPTON...OXFORD JUNCTION...OXFORD MILLS AND
BENNETT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. MOVE IMMEDIATELY INDOORS AND STAY AWAY
FROM WINDOWS.
THIS STORM HAS ALREADY PRODUCED WIND DAMAGE...AND IT REMAINS A
THREAT.
THIS STORM IS ALSO PRODUCING HEAVY RAIN AND URBAN AND SMALL STREAM
FLOODING.
THIS STORM IS ALSO PRODUCING FREQUENT AND DANGEROUS LIGHTNING.
&&
LAT...LON 4194 9160 4228 9121 4220 9090 4167 9094
4184 9137 4186 9137 4186 9142
TIME...MOT...LOC 0257Z 296DEG 20KT 4199 9131
WIND...HAIL 70MPH <1.00IN
$$
ERVIN303
WWUS53 KDVN 230317
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1017 PM CDT FRI JUL 22 2011
IAC031-105-113-230345-
/O.CON.KDVN.SV.W.0124.000000T0000Z-110723T0345Z/
LINN IA-CEDAR IA-JONES IA-
1017 PM CDT FRI JUL 22 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT
FOR JONES...NORTHERN CEDAR AND SOUTHEASTERN LINN COUNTIES...
AT 1014 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS
AROUND 60 MPH. THIS STORM WAS LOCATED APPROXIMATELY NEAR
MECHANICSVILLE...MOVING SOUTHEAST AT 25 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
ONSLOW...STANWOOD...HALE...WYOMING...TIPTON MATTHEWS AIRPORT...
CLARENCE...TIPTON...OXFORD JUNCTION...OXFORD MILLS AND BENNETT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. MOVE IMMEDIATELY INDOORS AND STAY AWAY
FROM WINDOWS.
THIS STORM IS ALSO PRODUCING HEAVY RAIN AND URBAN AND SMALL STREAM
FLOODING.
THIS STORM IS ALSO PRODUCING FREQUENT AND DANGEROUS LIGHTNING.
&&
LAT...LON 4190 9147 4228 9121 4220 9090 4167 9094
4184 9137 4186 9137 4186 9142
TIME...MOT...LOC 0318Z 296DEG 20KT 4194 9117
WIND...HAIL 60MPH <1.00IN
$$
ERVIN242
WWUS53 KDVN 230336
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1036 PM CDT FRI JUL 22 2011
IAC113-230346-
/O.CAN.KDVN.SV.W.0124.000000T0000Z-110723T0345Z/
LINN IA-
1036 PM CDT FRI JUL 22 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LINN COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM THAT WAS CAPABLE OF PRODUCING DAMAGING WINDS
HAS MOVED OUT OF THE WARNED AREA. THEREFORE THE SEVERE THUNDERSTORM
WARNING HAS BEEN CANCELLED.
HOWEVER...THIS STORM IS STILL CAPABLE OF PRODUCING HEAVY RAIN AND
FREQUENT LIGHTNING.
LAT...LON 4183 9126 4188 9118 4199 9114 4221 9102
4220 9090 4167 9094 4180 9127
TIME...MOT...LOC 0336Z 296DEG 20KT 4189 9105
$$
IAC031-105-230345-
/O.CON.KDVN.SV.W.0124.000000T0000Z-110723T0345Z/
CEDAR IA-JONES IA-
1036 PM CDT FRI JUL 22 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT
FOR EASTERN JONES AND NORTHERN CEDAR COUNTIES...
AT 1035 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS
AROUND 60 MPH. THIS STORM WAS LOCATED APPROXIMATELY NEAR CLARENCE...
OR NEAR STANWOOD...MOVING SOUTHEAST AT 25 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO OXFORD
JUNCTION...OXFORD MILLS AND BENNETT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. MOVE IMMEDIATELY INDOORS AND STAY AWAY
FROM WINDOWS.
THIS STORM HAS ALREADY PRODUCED WIND DAMAGE...AND IT REMAINS A
THREAT.
THIS STORM IS ALSO PRODUCING HEAVY RAIN AND URBAN AND SMALL STREAM
FLOODING.
THIS STORM IS ALSO PRODUCING FREQUENT AND DANGEROUS LIGHTNING.
&&
LAT...LON 4183 9126 4188 9118 4199 9114 4221 9102
4220 9090 4167 9094 4180 9127
TIME...MOT...LOC 0336Z 296DEG 20KT 4189 9105
WIND...HAIL 60MPH <1.00IN
$$
ERVIN546
WWUS53 KDVN 230343 RRA
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1043 PM CDT FRI JUL 22 2011
IAC031-105-230354-
/O.EXP.KDVN.SV.W.0124.000000T0000Z-110723T0345Z/
CEDAR IA-JONES IA-
1043 PM CDT FRI JUL 22 2011
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN JONES AND NORTHERN
CEDAR COUNTIES WILL EXPIRE AT 1045 PM CDT...
THE THUNDERSTORM THAT WAS CAPABLE OF PRODUCING SEVERE WEATHER HAS
MOVED OUT OF THE WARNED AREA. THEREFORE THE SEVERE THUNDERSTORM
WARNING HAS BEEN ALLOWED TO EXPIRE.
LAT...LON 4183 9126 4188 9118 4199 9114 4221 9102
4220 9090 4167 9094 4180 9127
TIME...MOT...LOC 0344Z 296DEG 20KT 4187 9100
$$
ERVINWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 22, 7:43 PM CDT, 2 hours earlier.
Area forecast discussion, Jul 22, 7:43 PM CDT, 2 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
743 PM CDT FRI JUL 22 2011
.UPDATE...
CONVECTION IS MOVING INTO THE NORTHWEST COUNTIES AT THIS
TIME...AND IS SLIGHTLY ELEVATED...BUT TAKING ADVANTAGE OF MORE
THAN 3000 CAPE IF NOT HIGHER. MORE SFC BASED STORMS HAVE FIRED
NORTHWEST OF OTTUMWA...THESE ARE LIKELY GOING TO BE PULSE SEVERE
IN THE NEXT HOUR. THESE TWO AREAS WILL LIKELY MERGE TO CREATE
WIDESPREAD RAIN AND STORMS OVER OUR CWA THIS EVENING. A QUICK
UPDATE HAS BEEN ISSUED EARLIER...AND ANOTHER UPDATE MAY BE
REQUIRED IN THE NEXT HOUR TO UP THE POPS AND QPF.
&&
.DVN WATCHES/WARNINGS/ADVISORIES...
IA...HEAT ADVISORY FROM 1 PM SATURDAY TO 7 AM CDT SUNDAY FOR BENTON-
BUCHANAN-CLINTON-DELAWARE-DUBUQUE-JACKSON-JONES-LINN.
EXCESSIVE HEAT WARNING UNTIL 7 AM CDT SUNDAY FOR DES MOINES-
HENRY IA-JEFFERSON-KEOKUK-LEE-LOUISA-VAN BUREN-WASHINGTON.
EXCESSIVE HEAT WARNING FROM 1 PM SATURDAY TO 7 AM CDT SUNDAY FOR
CEDAR-IOWA-JOHNSON-MUSCATINE-SCOTT.
IL...HEAT ADVISORY FROM 1 PM SATURDAY TO 7 AM CDT SUNDAY FOR CARROLL-
JO DAVIESS-STEPHENSON.
EXCESSIVE HEAT WARNING UNTIL 7 AM CDT SUNDAY FOR HANCOCK-
HENDERSON-MCDONOUGH-MERCER-WARREN.
EXCESSIVE HEAT WARNING FROM 1 PM SATURDAY TO 7 AM CDT SUNDAY FOR
BUREAU-HENRY IL-PUTNAM-ROCK ISLAND-WHITESIDE.
MO...EXCESSIVE HEAT WARNING UNTIL 7 AM CDT SUNDAY FOR CLARK-SCOTLAND.
&&
ERVINHazardous weather outlook, Jul 22, 4:06 PM CDT, 5 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 406 PM CDT FRI JUL 22 2011 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-231015- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- 406 PM CDT FRI JUL 22 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...LATE THIS AFTERNOON AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS... WITH THE BEST CHANCES BEING ALONG AND ESPECIALLY NORTH OF INTERSTATE 80. AN ISOLATED SEVERE THUNDERSTORM WITH DAMAGING WINDS WILL BE POSSIBLE. AN EXCESSIVE HEAT WARNING REMAINS IN EFFECT FOR AREAS ROUGHLY SOUTH OF A LINE FROM MOLINE TO WILLIAMSBURG. PLEASE SEE THE LATEST NATIONAL WEATHER SERVICE HEAT WARNING STATEMENT FOR MORE COMPLETE INFORMATION. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SATURDAY...HOT AND HUMID CONDITIONS WILL CONTINUE ACROSS LOCATIONS SOUTH OF THE I-80 CORRIDOR AND BUILD ALONG AND NORTH OF THE I-80 CORRIDOR DURING THE AFTERNOON. HEAT INDEX VALUES OF 100 TO OVER 105 DEGREES ARE EXPECTED IN THE AFTERNOON AND EARLY EVENING. ADVISORIES AND WARNINGS FOR THE HEAT WILL BE IN PLACE ACROSS THE ENTIRE OUTLOOK AREA THROUGH SATURDAY NIGHT. THUNDERSTORMS ARE ALSO POSSIBLE THROUGH SATURDAY NIGHT. STORMS COULD APPROACH SEVERE LIMITS MAINLY IN THE AFTERNOON AND EVENING WITH STRONG AND POSSIBLY DAMAGING WINDS THE PRIMARY THREAT. LOCALLY HEAVY RAINFALL MAY ALSO OCCUR. TUESDAY THROUGH THURSDAY...CHANCES FOR THUNDERSTORMS RETURN. IT IS TOO EARLY TO ASSESS ANY SEVERE RISK AT THIS TIME. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER ACTIVATION MAY BE NEEDED FOR PORTIONS OF THE OUTLOOK AREA THIS EVENING... AND AGAIN LATE SATURDAY AFTERNOON AND EVENING.
In the hours before
Local storm report, Jul 22, 5:23 PM CDT, 4 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
523 PM CDT FRI JUL 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM HEAVY RAIN 1 WNW MORRISON 41.81N 89.98W
07/22/2011 M1.90 INCH WHITESIDE IL TRAINED SPOTTER
18 HOUR TOTAL ENDING AROUND 1 PM. RAINFALL TOTAL FROM
LAST EVENING AND THIS MORNING.
&&Special weather statement, Jul 22, 7:03 PM CDT, 2 hours 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 703 PM CDT FRI JUL 22 2011 IAZ040>042-051>053-230215- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES- INCLUDING THE CITIES OF...INDEPENDENCE...MANCHESTER...DUBUQUE... VINTON...CEDAR RAPIDS...ANAMOSA 703 PM CDT FRI JUL 22 2011 ...STRONG STORMS POSSIBLE THIS EVENING... AN AREA OF STRONG TO SEVERE STORMS TO THE WEST OF WATERLOO...WILL MOVE EAST INTO NORTHEAST IOWA THIS EVENING. THESE STORMS MAY BRING THE THREAT OF DAMAGING WINDS...ESPECIALLY ALONG AND NORTH OF HIGHWAY 20. OTHERWISE...HEAVY RAINFALL SHOULD BE THE MAIN THREAT...WHICH IN MOST LOCATIONS WILL BE BENEFICIAL...BUT MAY CAUSE PONDING OF WATER ON ROADS. ERVIN
Local storm report, Jul 22, 8:30 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
830 PM CDT FRI JUL 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 PM TSTM WND GST N INDEPENDENCE 42.47N 91.89W
07/22/2011 E40 MPH BUCHANAN IA TRAINED SPOTTER
0825 PM HAIL N INDEPENDENCE 42.47N 91.89W
07/22/2011 E0.25 INCH BUCHANAN IA TRAINED SPOTTER
&&Local storm report, Jul 22, 8:53 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
853 PM CDT FRI JUL 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 PM HEAVY RAIN N INDEPENDENCE 42.47N 91.89W
07/22/2011 E1.00 INCH BUCHANAN IA TRAINED SPOTTER
ABOUT 1 INCH OF RAIN IN 35 MINUTES NEAR THE SOCCER
COMPLEX.
&&Local storm report, Jul 22, 9:42 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
942 PM CDT FRI JUL 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0940 PM TSTM WND GST 2 ENE MARION 42.04N 91.56W
07/22/2011 E70 MPH LINN IA TRAINED SPOTTER
WIND GUSTS ESTIMATED TO BE 50 TO 70 MPH.
&&The office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 22, 7:45 PM CDT | Severe Thunderstorm Warning | DVN | Benton, Buchanan, Delaware, Linn | 60 min |
| Jul 22, 8:59 PM CDT | Severe Thunderstorm Warning | DVN | Cedar, Jones, Linn | 61 min |
| Jul 22, 9:53 PM CDT | Severe Thunderstorm Warning | DVN | Dubuque, Jackson, Jones | 67 min |
| Jul 22, 10:11 PM CDT | Severe Thunderstorm Warning | DVN | Cedar, Clinton, Jackson, Jones, Scott | 64 min |
| Jul 22, 10:54 PM CDT | Special Weather Statement | DVN | Benton, Cedar, Iowa, Johnson, Jones, Linn | 51 min |
| Jul 23, 1:19 AM CDT | Special Weather Statement | DVN | Buchanan, Delaware, Dubuque | 116 min |
| Jul 23, 3:00 AM CDT | Flash Flood Warning | DVN | Buchanan, Delaware | 6 hr |
| Jul 23, 3:34 AM CDT | Special Weather Statement | DVN | Clinton, Jackson, Jones, Linn | 86 min |
| Jul 23, 2:32 PM CDT | Flash Flood Watch | DVN | Benton, Buchanan, Cedar, Clinton, Delaware, Dubuque and 7 more | 14 hr |
| Jul 23, 6:10 PM CDT | Special Weather Statement | DVN | Des Moines, Henry, Van Buren | 50 min |
| Jul 23, 6:34 PM CDT | Severe Thunderstorm Warning | DVN | Des Moines, Lee | 45 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.